| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the flexmove power-up failed, and an error log was reviewed and reboot performed on an allura xper fd20 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service rebooted the system, and returned the device to full functionality.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).